# SDR CALA2024051501477

- Difficulty date: May 12, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(SUPPORT TASK) EMERGENCY LIGHTS ON ROW 3 TO 11 INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 10DEF IAW B737 AMM 33-51-06-960-805. SYSTEM CHECK GOOD.
